AIMS Mathematics, 2020, 5(4): 3156-3168. doi: 10.3934/math.2020203

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

On some geometric properties and Hardy class of q-Bessel functions

Department of Mathematics, Kamil Özdağ Science Faculty, Karamanoğlu Mehmetbey University, Yunus Emre Campus, 70100, Karaman-Turkey

In this paper, we deal with some geometric properties including starlikeness and convexity of order α of Jackson’s second and third q-Bessel functions which are natural extensions of classical Bessel function Jν. In additon, we determine some conditions on the parameters such that Jackson’s second and third q-Bessel functions belong to the Hardy space and to the class of bounded analytic functions.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved